# SDR UPS05845354

- Difficulty date: September 2, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE AND CRACK.  ASSIGNED FERRY PERMIT NR 9148 TO SAA.  PER NRC 788843 REPAIRED ON NRC 788844. PERFORMED LOW FREQ EDDY CURRENT INSP IN AREA OF SKIN BULGE AT FS 35 PER NDT SPM 06-10-2.002. MAT LOS S DETECTED AT FS 35 IN AREA BTWN L36 & L34R APPX 8". SKIN REPLACED.
